AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Nonlinear Elliptic Partial Differential Equations
Edited by: Denis Bonheure, Université Libre de Bruxelles, Belgium, Mabel Cuesta, Université du Littoral, Calais, France, Enrique J. Lami Dozo, Université Libre de Bruxelles, Belgium, Peter Takáč, Universität Rostock, Germany, and Jean Van Schaftingen and Michel Willem, Université Catholique de Louvain, Louvain-la-Neuve, Belgium
cover
SEARCH THIS BOOK:

Contemporary Mathematics
2011; 259 pp; softcover
Volume: 540
ISBN-10: 0-8218-4907-7
ISBN-13: 978-0-8218-4907-1
List Price: US$89
Member Price: US$71.20
Order Code: CONM/540
[Add Item]

This volume contains papers on semi-linear and quasi-linear elliptic equations from the workshop on Nonlinear Elliptic Partial Differential Equations, in honor of Jean-Pierre Gossez's 65th birthday, held September 2-4, 2009 at the Université Libre de Bruxelles, Belgium.

The workshop reflected Gossez's contributions in nonlinear elliptic PDEs and provided an opening to new directions in this very active research area. Presentations covered recent progress in Gossez's favorite topics, namely various problems related to the \(p\)-Laplacian operator, the antimaximum principle, the Fučík Spectrum, and other related subjects. This volume will be of principle interest to researchers in nonlinear analysis, especially in partial differential equations of elliptic type.

Readership

Graduate students and research mathematicians interested in nonlinear partial differential equations.

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia